Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/25495
Title: Hand injuries in children: A prospective study
Authors: Vadivelu, R
Dias, JJ
Burke, FD
Stanton, J
Dias, JJ
First Published: Jan-2006
Citation: JOURNAL OF PEDIATRIC ORTHOPAEDICS, 2006, 26 (1), pp. 29-35
DOI Link: 10.1097/01.bpo.0000189970.37037.59
ISSN: 0271-6798
Links: http://hdl.handle.net/2381/25495
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.